# SDR SWI2024050800363

- Difficulty date: March 19, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: UNKNOWN
- Condition: Gouged
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, EXTERNAL SURROUND STRUCTURE SEAL STRIKER GOUGED AT THE FORWARD TOP SHOOT BOLT FITTING,        HN00146436(C-CHECK RO 5/6/2024)REPAIRED AREA PER (REPAIR TYPE IV) OF BOMBARDIER REO 670-53-22-001 REV J DATE 2016-11-10. ALL STEPS COMPLIED WITH. LEAK CHECK GOOD
